Travatan Z

USER REVIEWS

Comment from: Ladyinref 65-74 Transgender 2 to less than 5 years Caregiver Published: April 15

Took for 3 years told doc my panic was up very dizzy had to sleep or try to sleep so I did not feel the side effects I did want to leave house cause so dizzy n off balance doc said that can't be after 3years well so funny doc stopped on my own and could function not sure what will do on my next visit probably tell me to find another doc I have shots in my eyes he said if u don't take meds no shots tried all the meds not work as I am so sensitive to all meds don't no what 2 do

Comment from: Katy 55-64 Female 1 to less than 2 years Patient Published: December 19

Travatan is extremely expensive. My vision is getting worse and the sinus pressure that is causing is almost unbearable. Of course my ophthalmologist says Do Not Stop using the drops. I hate it.

Related Reading: travatan

Comment from: Dad 65-74 Female 1 to 6 months Patient Published: March 09

My pressures were 26 and 32 before treatment. After 3 months of Travatan Z use at bedtime, my pressures are now down to 21 and 26 and holding steady at those levels. I have had no side effects from Travatan Z. My doc wants further pressure reduction so he has added morning drops of Betimol.

Related Reading: treatment | travatan z | travatan

Comment from: Michaelle 45-54 Female 1 to 6 months Patient Published: April 12

I have been using Travatan Z for a few months and in one eye my pressure has improved but for the eye that needs it the most my pressure has gotten worse. Going back to the eye doc tomorrow to get final results. Since I started the drops my right eye flutters like crazy. So bad that it was starting to annoy me. I have forgotten the administer the drops the last two nights and my eye hasn't be fluttering. Not sure if that is a side effect but feels nice not to keep rubbing my eye. Has anyone else experienced the eye flutter since taking Travatan?

Related Reading: travatan z | travatan

Comment from: 35-44 Female 1 to 6 months Patient Published: February 14

My eye pressure was at 27 (in each eye) and after several years of monitoring my eyes for glaucoma, my eye doctor recommended that I go on and start these drops. I began taking them (one in each eye at bedtime) about a month ago. At my follow up visit a few days ago, my pressure has come down to 15 (in each eye) and I can feel the difference it has made on my eyes. These drops have not given me any discomfort, trouble, or issues. I am very sensitive to medications and usually experience bad side effects. With these drops, I have not experienced any bad side effects at all. The first week, it did feel like something was in my eye, but that sensation went away after continuous use. My eyelashes have grown as a result of taking these drops. This has been one beneficial side effect! I highly recommend this product and will continue to take it as prescribed by my eye doctor.

Related Reading: glaucoma

Comment from: helenmj 65-74 Female 10 years or more Patient Published: January 24

I now have headaches and increased sensitivity to light. My eyes had been so sore, but because I was blind before my surgery several years ago, I took them for many years. Very dissatisfied with the outcome. Not a treatment.

Related Reading: treatment

Comment from: greatestmem 65-74 Female 1 to 6 months Patient Published: September 17

After using Travatan for three months, my pressures did drop from 16 to 14; but after cataract surgery, still on the Travatan, I suddenly developed a blind spot on one eye which the ophthalmologist said is macular edema - a severe side effect resulting from the use of Travatan. So now I am slowing going blind...will NEVER touch Travatan again!

Related Reading: travatan | edema

Comment from: lancia41 65-74 Male less than 1 month Patient Published: June 05

I recently had newly discovered eye pressure readings of 24 and 40. After two weeks on Travatan Z, my pressures dropped to 14 and 18, which are 42% and 45% reductions. Any side effects I'm feeling are insignificant compared to the high probability of blindness from not taking medication.

Related Reading: travatan z | blindness

Comment from: 55-64 Female 1 to less than 2 years Patient Published: December 16

I have been on Travatan Z almost 2 years. Yes, it brings the pressure down. Yes, it is easy to use. However, it has always stung when used and I have been more light sensitive. Worse, beginning about a month ago, the sting, the burn, the watering, the redness has become intolerable. At first I thought I had an infection but an appointment last week showed I did not. The doc said the eyes were very dry and to keep them irrigated although he said the Travatan could also be the cause. I have been doing this but the drops seem to make the symptoms worse. I am waiting today to get the prescription changed. I want to gouge my eyes out the discomfort is so extreme.

Related Reading: travatan z | travatan

Comment from: joan 75 or over Female less than 1 month Patient Published: October 23

After 2 consecutive night treatments ,12 hours later I experienced terrible weakness, chills, some blood pressure increase and heart slowness. symptoms lasted 4 to 5 hours;unable to function the rest of the day. 3 days later, tried the drops again and again suffered weakness, some dizziness and total lethargy. I'll never touch the drops again.

Related Reading: dizziness

Comment from: Peechus 75 or over Female less than 1 month Patient Published: September 12

After 5 days of use, I experienced horrendous chest pain that radiated entirely around my torso. The longer I used the drug the worse the pain became.

Related Reading: chest pain

Comment from: redrock 55-64 Male 5 to less than 10 years Patient Published: August 02

Been taking Travatan for years. It has been very effective at lowering my pressure and, compared to other treatment regimens, is simple and straightforward to use. Occasionally causes eye redness and feels like foreign object in eye. Very annoying but this passes after a few days. The alternative of potential blindness means that I will put up with some annoying side effects and the inconvenience of daily drops.

Related Reading: travatan | treatment | blindness

Comment from: Madigan2 75 or over Female 1 to 6 months Patient Published: June 21

My doctor put me on it because Xalatan wasn't bringing my pressure down enough to suit her. In about four weeks I could barely see out of my left eye and both eyes felt as thought I was looking through a fog, or a cloud. I stopped taking them and she put me on another drop. I'm not sure Travatazn-x hasn't really damaged my eyes.

Related Reading: xalatan

Comment from: 65-74 Female less than 1 month Patient Published: October 24

Started using drops a week ago, since then my blood pressure has become erratic. Extremely high in the A.M. then bottoming out very low in the P.M. My blood pressure was great before starting the medication. Also,it feels like there is a huge stick poking me in the eye. Having headaches. Stopping this medication and consulting with another Eye Specialist.

Comment from: blessed813 45-54 Female 1 to 6 months Patient Published: August 22

I started taking the medicine in January, using 1 drop per night. In about 3 months, my eye was red,dry, very painful and very sensitive to light. My eye doctor sent me to a specialist who've since then taken me off the medicine and gave me other eye drops. I even had to take a pain killers, because the pain was so bad. The problems still exist, and I'm having a little trouble reading and focusing even with my glasses on.

Comment from: lovelyMe 25-34 Female 6 months to less than 1 year Patient Published: July 31

Overall, the drug is okay. Sometimes it stings when I use it and other times, it doesn't. Also, I sometimes have sinus issues after using this drug. Other than that, I haven't had any significant issues with it.

Comment from: hippapa 45-54 Male less than 1 month Patient Published: February 11

just started my head hurts and i have an unusual dual optic nerve yes 2 optic nerves in one eye and i am close to being blind and the drs are lining up to see this dual optic nerve and im in pain hope one of them can find out how to help me

SLIDESHOW

Pink Eye (Conjunctivitis) Symptoms, Causes, Treatments See Slideshow
Comment from: 65-74 Female 1 to less than 2 years Patient Published: September 06

Several side effects. Burning and hurting of my nose. ear aches my head gets congested my eyes and my head hurts, dry eyes

Related Reading: dry eyes

Comment from: d.d. 65-74 Female 2 to less than 5 years Patient Published: August 08

Works fine for glaucoma pressure. Very expensive--ask your dr. for samples if you don't have ins. coverage. Pull lower lid down a bit and drop the solution in the lower lid pocket.

Related Reading: glaucoma

Comment from: jbowman 45-54 Male less than 1 month Patient Published: April 24

Increased sensitivity to light, eye pain, itchiness of the eyes, crustiness in the am when I wake up and eye pain.

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors